On weak higher-dimensional categories. I. 3
Hermida, C., Makkai, M. and Power, J., 2002. On weak higher-dimensional categories. I. 3. Journal of Pure and Applied Algebra, 166 (1-2), pp. 83-104.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
The present third part of a three-part paper gives the definition of a multitopic set, and that of the previous termcategorynext term of multitopes. A detailed proof is given of the fact that the previous termcategorynext term of multitopic sets is equivalent to the previous termcategorynext term of set-valued functors on multitopes.
|Creators||Hermida, C., Makkai, M. and Power, J.|
|Departments||Faculty of Science > Computer Science|
Actions (login required)